# SDR ZZDA2009369

- Difficulty date: November 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LONGERON, STA 1153, LONG R2, CRACKED.  ACCOMPLISHED FUSELAGE LONGERON SPLICE REPAIR PER B717 SRM 53-00-05.  SEE NR 3716.
